I'm pretty sure that heroin is a type of opiate. So, yes they are very similar for withdrawal symptoms. I only know this because I went through rehab and saw people with these symptoms. .
Heroin is an opioid, so it does have withdrawal symptoms that are similar to other opioids. Opioids like heroin, hydrocodone, and oxycodone are all synthesized from naturally occurring alkaloids in opium.
Withdrawal effects can vary depending on what opioid is used, the length of use, amount used, and other factors. According to NIDA, heroin withdrawal symptoms include nausea and vomiting, restlessness and kicking movements, insomnia, diarrhea, muscle pain, and chills. They're usually worst between 48 and 72 hours after stopping heroin and usually get better after about a week.
The effects of opioids, including heroin, can be reversed with the administration of opioid antagonists like naloxone or naltrexone.
Click Here to search for a treatment center in your state that is right for you.